Join the 'Hyponatremia' group to help and get support from people like you.
We found 9 questions associated with the 'Hyponatremia' topic.
Posted 18 Aug 2016 by • 0 answers
Hyponatremia. He doesn't seem concerned and has not asked me to come back into the office for further testing. I am wondering if I should be concerned and make an appointment? I was tested for thyroid problems and do not have any. The past year I have felt rather sick and had blurry vision.
Posted 8 Feb 2016 by • 0 answers
This is my first community post. Please excuse any mistakes. About one month ago, my father (79) was admitted to hospital for two weeks after he collapsed and fainted while walking in a garden. He was diagnosed with Hyponatremia (serum sodium of 114 mEq/L) and prescribed a high-salt diet and was ...
Posted 15 Oct 2015 by • 0 answers
I am just wondering as I am being diagnosed with chronic low sodium and I would say that within the last 2 1/2 years have developed bad motion sickness but not all the time and am wondering if it just symptoms coming and going.
Posted 27 Mar 2014 by • 1 answer
My brother is taking bumetanide- 1mg twice daily and is experiencing many side effects. His symptoms are: leg cramping, severe throat constriction, headache, chest pain, jaw pain, and shortness of breath. The side effects say you can develop hyponatremia, hypokalemia, hypochloremia, and ...
Posted 25 Nov 2013 by • 2 answers
... 112meg/l and exp
Posted 16 Nov 2013 by • 1 answer
... mamantine and escitalopram
Posted 29 Oct 2009 by • 1 answer
It is for hyponatremia and is being worked up as a case of SIADH. What can we substitute for the drug then since Sinemet can cause SIADH? Please help us how to treat my mother.
Posted 23 Oct 2009 by • 1 answer
I have found very little information on Trileptal in comparison to other Pharms. But when taking it I become tired. Creatine, generally used for it's benefits associated with athletics, has also been found to increase energy and cognitive focus. My question is to discover whether or not it ...
Posted 2 Aug 2009 by • 1 answer
I am a nurse. A patient has been taking Florinef for a long time and has hyponatremia.